MathSciNet Relay Station
MathSciNet bibliographic data
MR2902186 53Axx (35A01 35A02 35B40 35B65 35K55)
Chou, Kai-Seng; Wang, Xiao-Liu The curve shortening problem under Robin boundary condition. NoDEA Nonlinear Differential Equations Appl. 19 (2012), no. 2, 177–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement